Growth factor immunolocalisation in molar roots from Lewis Dwarf rats.

Symons, AL, Leong, K, Waters, MJ and Seymour, GJ (1997). Growth factor immunolocalisation in molar roots from Lewis Dwarf rats.. In: Journal of Dental Research. , , (943-943). .

Author Symons, AL
Leong, K
Waters, MJ
Seymour, GJ
Title of paper Growth factor immunolocalisation in molar roots from Lewis Dwarf rats.
Proceedings title Journal of Dental Research   Check publisher's open access policy
Journal name Journal of Dental Research   Check publisher's open access policy
Publisher AMER ASSOC DENTAL RESEARCH
Publication Year 1997
Year available 1997
Sub-type Published abstract
ISSN 0022-0345
Volume 76
Issue 5
Start page 943
End page 943
Total pages 1
Language eng
Keyword Dentistry, Oral Surgery & Medicine
Dentistry, Oral Surgery & Medicine
DENTISTRY, ORAL SURGERY & MEDICINE
Q-Index Code EX
Q-Index Status Provisional Code
Institutional Status Unknown

Document type: Conference Paper
Sub-type: Journal of Dental Research
 
Versions
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 0 times in Thomson Reuters Web of Science Article
Google Scholar Search Google Scholar
Created: Sat, 21 Sep 2013, 04:15:01 EST by System User